It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=jtrice]I know this has been covered before on this board, but I want to share my experience, feedback is welcome.
Started Lipitor (40mg) two and half years ago, about 10 months ago I start having a variety of symptoms; cramps, profusely sweating, night sweats, and some GI problems. 4-5 months ago it goes to a whole other level; still having all of the previous symptoms I also started having extreme nausea, throwing up in the mornings, moderate muscle pain, SEVERE joint pain, cramps in my feet and calves, trouble swallowing (even choking)... and the last straw was when I started coughing up clear fluid. Now, I had esophogial dilation to help me swallow, I had 5 cortizone shots to help joint pain. But it all continued. I quit taking LIpitor 5 weeks ago and my whole life has changed. I've improved to about 85%, surprisingly the doc didn't fight me when I told him I would not take statins any more--ever.

My background, just turned 39, been working out since I was 14, wrestled in college, competed in bodybuilding, run daily etc...I had to QUIT doing everything. The upside is my muscles and joints feel much better, the downside is that since my nausea has gone away, I eat like a horse and have gained 15 lbs! Oh well, gonna get back on the treadmill today.

Anyone else experience all this crap?[/QUOTE]

You did a wise thing in not taking Lipitor. After reading all the side effects of Lip. I stopped taking this destructive drug after having problems with muscle aches in the legs and arms along with memory loss, eye sight, loss of sleep, and some more too long to mention, I walked around like a zombie, hearing things but not quite responding as a normal person.

I have recently tried Crestor as a last resort to lower my numbers, with a warning from my Dr. to stop if the pains returns. After 8 days on Crestor, it hit with a vengence again, and after stopping the Cresttor, my heath gradually has come back to a near normal. I still have slight leg nuscle pains, but I haven't felt this good in years.

Moral of story ? All meds. are not for all. Our bodies are not all alike. After 25 years plus of taking statins, my body said ENOUGH IS ENOUGH, STOP !!!

Need I say more? Take heed and listen to your body and self instincts for preservation of life. Life is too short to live in pain from so called miracle medications.





All times are GMT -7. The time now is 11:18 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!